Recent Issues |
Volume 16, Issue 1
|
Volume 15, Issue 2
|
Volume 15, Issue 1
|
Volume 14, Issue 2
|
Volume 14, Issue 1
|
Volume 13, Issue 1
|
Volume 12, Issue 2
|
Volume 12, Issue 1
|
Volume 11, Issue 2
|
Volume 11, Issue 1
|
|
|
Author Index – C
Cai, May
Completions to discrete probability distributions in log-linear models
|
Clarke, Oliver
Matroid stratification of ML degrees of independence models
|
Coons, Jane
Generalized cut polytopes for binary hierarchical models
Maximum likelihood degree of the two-dimensional linear Gaussian covariance model
Mixtures of discrete decomposable graphical models
|
Cox, Shelby
Classifying tree topology changes along tropical line segments
Homaloidal polynomials and Gaussian models of maximum likelihood degree one
|
Cummings, Joseph
Generalized cut polytopes for binary hierarchical models
|
Curiel, Maize
New directions in algebraic statistics: Three challenges from 2023
|
Czabarka, Éva
An algebraic Monte-Carlo algorithm for the Partition Adjacency Matrix realization problem
|
|
|
|